# SDR AALA202505093259

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 93,061 hours, 12,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR WILL NOT OPEN FROM INSIDE. WILL OPEN FROM OUTSIDE. PERFORMED GIRT BAR FLOOR FITTING ADJUSTMENT IAW AMM 52-11-00.
